MAUDE Adverse Event Report: Medline Industries, LP CURAD; FAK,COMPLETE,CURAD,175PC/KIT,6KIT/CS

Medline Industries, LP CURAD; FAK,COMPLETE,CURAD,175PC/KIT,6KIT/CS
Catalog Number CURFAK300RBV1
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Code Erythema (1840)
Date of Event 04/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the thin white surgical tape in that kit has left a burn-like mark in the shape of the tape in 4 areas on my upper left chest area, one very long strip mark is still there after 1 week of removal and 3 smaller red marks.The tape was only on the area for one night and removed the next morning (less than 9 hours).".
 
Additional Manufacturer Narrative
The customer reported using the thin roll of unpackaged rolled white medical tape that came with the first aid kit, and after wearing it for less than 12 hours, there were red marks in the shape of the tape, still there but scabbing on (b)(6) 2024; the customer reported home treatment of cleansing area, hydrocortizone cream, and vaseline petroleum jelly, and no serious medical intervention was needed at the time of the response.No sample has been received for this complaint, and without a physical sample or picture, it could not be established that the root cause was directly related to the manufacture of the product.At this time medline cannot confirm a quality issue with the product based off the information received, and the cause code description was sample required to determine cause.Analysis of complaint data over the past two years determined that there were no other confirmed incidences with this product regarding this issue, and the divisional quality representative will continue to monitor this issue for tracking and trending purposes during quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
CURAD
Common Device Name
FAK,COMPLETE,CURAD,175PC/KIT,6KIT/CS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
aaron ginsburg
three lakes drive
northfield, IL 60093--275
MDR Report Key50886000
Report Number1417592-2026-50270
Device Sequence Number21509016
Product Code LRR
UDI-Device Identifier00193489100351
UDI-Public00193489100351
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCURFAK300RBV1
Device Lot Number9092206001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2024
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown